A member asked:

I drank lactulose for a sibo test. it's 2 days since and i want to puke, bad stomach cramps and can't stop diarrhea. is this normal?

3 doctors weighed in across 2 answers
Dr. Silviu Pasniciuc answered

Specializes in Internal Medicine

But all expected from lactulose. If you had such symptoms from before it may be that lactulose exacerbated your condition. Let your gastroenterologist know about your symptoms.

Answered Aug 14, 2014

3.8k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Ellen Bondar answered

Specializes in Internal Medicine

What sort of a test did you take for an SIBO? Did you have an endoscopy or a lactulose breath test?

Answered Aug 14, 2014

3.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...